# SDR SWAA2017110117527

- Difficulty date: October 12, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON SHIELD CORRODED BETWEEN BS 492 TO BS 500A, RBL 22.  R&R SHIELD IAW SRM AND DWG.
